# SDR DALA2020013100719

- Difficulty date: January 26, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1000-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CUSP WEB BETWEEN BS 1000 AND 1020,  LBL 65 WAS FOUND OUT OF LIMITS IN THE PAX CABIN.   REPAIRED THE WEB IAW ERA 584742-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR.
